# SDR CA120203012

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,441 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: MS252531
- Condition: Cracked
- Location: Te Flaps Sys
- Part time: 3,085 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) FLAP CIRCUIT BREAKER POPPED.  WHEN FLAPS WERE SELECTED UP, THE FLAPS WORKED FINE.  FLAPS WORKED INTERMITTENTLY IN THE DOWNWARDS DIRECTION.  REPLACED THE FLAP SELECTION SWITCH, DOWNWARD DIRECTION, AND THE SYS TESTED PROPERLY.  MICROSWITCH HOUSING WAS FOUND TO BE CRACKED.  MOST LIKELY OVER-TORQUED ON INSTALLATION.
